Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 13, NWS Key West, FL

March 6, 2013

NWS Key West, FL issued this small craft advisory at Mar 6, 2013, 4:27 AM EST. It took effect at Mar 6, 2013, 1:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2013, 4:27 AM EST (09:27 UTC)
In effect from
Mar 6, 2013, 1:00 PM EST
Expired
Mar 7, 2013, 11:00 AM EST
In force
22 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WHUS72 KKEY 060927
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 AM EST WED MAR 6 2013

GMZ031>034-042>044-052>055-072>075-062200-
/O.NEW.KKEY.SC.Y.0013.130306T1800Z-130307T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
427 AM EST WED MAR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS. 

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20
  KNOTS THIS AFTERNOON AND PERSIST THROUGH TONIGHT. SEAS WILL BUILD
  TONIGHT TO 4 TO 6 FEET ACROSS THE FLORIDA STRAITS...THE EXTREME
  SOUTHEASTERN GULF OF MEXICO WATERS AROUND REBECCA SHOAL CHANNEL AND
  THE DRY TORTUGAS...AS WELL AS ACROSS THE OFFSHORE GULF WATERS 20 TO
  60 NM WEST OF MAINLAND MONROE COUNTY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

CLR
4 follow-up statements
313 
WHUS72 KKEY 061449
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
949 AM EST WED MAR 6 2013

GMZ031>034-042>044-052>055-072>075-062300-
/O.CON.KKEY.SC.Y.0013.130306T1800Z-130307T1000Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
949 AM EST WED MAR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS WILL INCREASE TO NEAR 20
  KNOTS JUST AFTER NOON AND PERSIST THROUGH TONIGHT. SEAS WILL BUILD
  TONIGHT TO 4 TO 6 FEET ACROSS THE FLORIDA STRAITS... THE EXTREME
  SOUTHEASTERN GULF OF MEXICO WATERS AROUND REBECCA SHOAL CHANNEL AND
  THE DRY TORTUGAS...AS WELL AS ACROSS THE OFFSHORE GULF WATERS 20 TO
  60 NM WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
602 
WHUS72 KKEY 062019
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
319 PM EST WED MAR 6 2013

GMZ031>034-042>044-052>055-072>075-070430-
/O.EXT.KKEY.SC.Y.0013.000000T0000Z-130307T1500Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
319 PM EST WED MAR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...NORTHWEST TO NORTH WINDS NEAR 20 KNOTS WILL
  PERSIST OVERNIGHT. SEAS WILL BUILD TONIGHT TO 4 TO 6 FEET ACROSS
  THE FLORIDA STRAITS...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO
  WATERS AROUND THE DRY TORTUGAS...INCLUDING THE OFFSHORE GULF WATERS
  20 TO 60 NM WEST OF MAINLAND MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
484 
WHUS72 KKEY 070301
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1001 PM EST WED MAR 6 2013

GMZ031>034-042>044-052>055-072>075-070930-
/O.CON.KKEY.SC.Y.0013.000000T0000Z-130307T1500Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1001 PM EST WED MAR 6 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHWEST TO NORTH WINDS OF 20 TO 25
  KNOTS WITH OCCASIONAL GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH
  ROUGHLY 300 AM. THEREAFTER...BREEZES SHOULD TURN OUT OF DUE NORTH
  AND SLACKEN TO NEAR 20 KNOTS BY DAYBREAK. SEAS OF 5 TO 7 FEET ARE
  EXPECTED IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE
  FATHOMS...WITH SEAS OF 4 TO 7 FEET IN THE STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
305 
WHUS72 KKEY 070921
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
421 AM EST THU MAR 7 2013

GMZ031>034-042>044-052>055-072>075-071600-
/O.EXT.KKEY.SC.Y.0013.000000T0000Z-130307T1600Z/
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
421 AM EST THU MAR 7 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTH WINDS OF 20 TO 25 KNOTS WITH
  OCCASIONAL GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THROUGH DAYBREAK.
  THEREAFTER...BREEZES SHOULD SLACKEN TO 15 TO 20 KNOTS BY NOON.
  SEAS OF 5 TO 7 FEET ARE EXPECTED IN THE EXTREME SOUTHEASTERN GULF
  OF MEXICO BEYOND FIVE FATHOMS...WITH SEAS OF 4 TO 7 FEET IN THE
  STRAITS OF FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 
&&

$$

CLR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 10:33 PM EST, 5 hours 54 minutes earlier.

Area forecast discussion, Mar 5, 10:33 PM EST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1033 PM EST TUE MAR 5 2013

.DISCUSSION...
A WEAK RIDGE HAS SETTLED OVER THE FLORIDA KEYS AND ADJACENT WATER
THIS EVENING...WITH RESULTING LIGHT AND VARIABLE BREEZES AT MOST
LOCATIONS. THE AIR MASS REMAINS TOO DRY AND STABLE FOR ANY
PRECIPITATION OR DEEP CLOUDS...WITH RELATIVELY COOL AND DRY AIR EVEN
PERSISTING AT THE SURFACE. CURRENTLY...AIR TEMPERATURES RANGE BETWEEN
A LOW OF 59F AT INTERIOR RAMROD KEY TO 69F ALONG WATERFRONT
EXPOSURES. IT IS 62F HERE AT THE FORECAST OFFICE IN MID-TOWN KEY
WEST. HOWEVER...THE AIRPORT IS 66F AND THE NOS WATER LEVEL STATION AT
THE TRUMAN WATERFRONT IS 68F.

FORECASTS LOOK FINE FOR THE OVERNIGHT. SKIES SHOULD REMAIN MOSTLY
CLEAR WITH A WIDE RANGE OF LOW TEMPERATURES IN THE UPPER 50S AND
LOWER 60S. LIGHT WINDS SHOULD TURN OUT OF THE SOUTHWEST AND BEGIN TO
FRESHEN JUST BEFORE DAYBREAK.

A COLD FRONT AND WIND SHIFT ARE STILL EXPECTED TO SWEEP THROUGH THE
FLORIDA KEYS WEDNESDAY AFTERNOON...MOST LIKELY BETWEEN 100 PM AND
400 PM EST. HOWEVER...SOUTHWEST TO WEST WINDS WILL REALLY CRANK UP
BEFORE THE FRONT GETS HERE...ESPECIALLY IN UPPER KEYS COMMUNITIES.
&&

.MARINE...
SMALL CRAFT ADVISORIES LIKELY WILL GO INTO EFFECT FOR ALL ZONES
WEDNESDAY AFTERNOON OR EVENING...WITH ADVISORIES UP FIRST FOR THE
ZONES COVERING THE EXTREME SOUTHEASTERN GULF OF MEXICO AND FLORIDA
BAY. A WEAK RIDGE TRANSITING THE KEYS OVERNIGHT WILL KEEP BREEZES
LIGHT AND VARIABLE UNTIL JUST BEFORE DAYBREAK WHEN A LIGHT SOUTHWEST
BREEZE SHOULD ENSUE. SOUTHWEST TO WEST BREEZES WILL FRESHEN
SUBSTANTIALLY DURING THE MORNING BEFORE SHIFTING OUT OF THE NORTHWEST
AND SURGING OVER 20 KNOTS AS THE COLD FRONT MOVES THROUGH. LATEST
AVAILABLE INFORMATION SUGGESTS A FRONTAL PASSAGE AND WIND SHIFT
BETWEEN 130 PM AND 400 PM EST.
&&

.AVIATION...
THROUGH 07/00Z...VFR CONDITIONS WILL PREVAIL OVERNIGHT AND INTO
WEDNESDAY. WINDS WILL GRADUALLY SHIFT TO THE WEST THROUGH THE PERIOD
UNTIL A RAPID SHIFT TO THE NORTH...SOMETIME AFTER 06/18Z TOMORROW.
THE DISSIPATING FRONT THAT WILL BE RESPONSIBLE FOR THIS WIND SHIFT
ONLY HAS A SLIGHT CHANCE OF GENERATING A BRIEF LINE OF SHOWERS ALONG
ITS LEADING EDGE.
&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........KASPER
AVIATION/NOWCASTS.....MSB
DATA COLLECTION.......EV

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Mar 5, 5:19 AM EST, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
519 AM EST TUE MAR 5 2013

FLZ076>078-GMZ031>034-042>044-052>055-072>075-061030-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
519 AM EST TUE MAR 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AT THIS TIME...NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY MORNING.

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL KEYS COASTAL
WATERS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. A SMALL CRAFT
ADVISORY MAY BE REQUIRED FOR PARTS OF THE KEYS COASTAL WATERS
THURSDAY MORNING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FROM THURSDAY
AFTERNOON THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.